# SDR AALA971731

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGE R27R AND STRINGER TIE CLIP AT STATION 560 FORWARD SIDE.  REPLACED STRINGER SECTION PER SRM 53-10-3.  INSTALLED NEW STRINGER TIE CLIP.  (M)
